Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S853 - S862
Published online 02 March 2021
  • M. Aouchiche and P. Hansen, A survey of Nordhaus–Gaddum type relations. Discrete Appl. Math. 161 (2013) 466–546. [Google Scholar]
  • D. Archdeacon, J. Ellis-Monaghan, D. Fisher, D. Froncek, P.C.B. Lam, S. Seager, B. Wei and R. Yuster, Some remarks on domination. J. Graph Theory 46 (2004) 207–210. [Google Scholar]
  • E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in graphs. Networks 10 (1980) 211–219. [CrossRef] [Google Scholar]
  • W.J. Desormeauxa, T.W. Haynes and M.A. Henning, Bounds on the connected domination number of a graph. Discrete Appl. Math. 161 (2013) 2925–2931. [Google Scholar]
  • O. Favaron, M.A. Henning, C.M. Mynhardt and J. Puech, Total domination in graphs with minimum degree three. J. Graph Theory 34 (2000) 9–19. [Google Scholar]
  • O. Favaron, H. Karami and S.M. Sheikholeslami, Bounding the total subdivision number of a graph in terms of its order. J. Comb. Optim. 21 (2011) 209–218. [Google Scholar]
  • T.W. Haynes, S.T. Hedetniemi and L.C. van der Merwe, Total domination subdivision numbers. J Combin. Math. Combin. Comput. 44 (2003) 115–128. [Google Scholar]
  • S.T. Hedetniemi and R.C. Laskar, Connected domination in graphs, edited by B. Bollobás. In: Graph Theory and Combinatorics. Academic Press, London (1984). [Google Scholar]
  • M.A. Henning, Graphs with large total domination number. J. Graph Theory 35 (2000) 21–45. [Google Scholar]
  • M.A. Henning, E.J. Joubert and J. Southey, Nordhaus–Gaddum bounds for total domination. Appl. Math. Lett. 24 (2011) 987–990. [Google Scholar]
  • H. Karami, A. Khodkar and S.M. Sheikholeslami, An upper bound on total domination subdivision number. Ars Comb. 102 (2011) 321–331. [Google Scholar]
  • H. Karami, A. Khodkar, S.M. Sheikholeslami, D.B. West, Connected domination number of a graph and its complement. Graphs Comb. 28 (2012) 123–131. [Google Scholar]
  • H. Karami, R. Khoeilar and S.M. Sheikholeslami, On two conjectures concerning total domination subdivision number in graphs. J. Comb. Optim. 38 (2019) 333–340. [Google Scholar]
  • P.C.B. Lam and B. Wei, On the total domination number of graphs. Util. Math. 72 (2007) 223–240. [Google Scholar]
  • E.A. Nordhaus and J.W. Gaddum, On complementary graphs. Am. Math. Mon. 63 (1956) 175–177. [Google Scholar]
  • S. Thomassé and A. Yeo, Total domination of graphs and small transversals of hypergraphs. Combinatorica 27 (2007) 473–487. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.